Bi-Hamiltonian structure of a dynamical system introduced by Braden and Hone

Fehér, László Gyula: Bi-Hamiltonian structure of a dynamical system introduced by Braden and Hone.
NONLINEARITY, 32 (11). pp. 4377-4394. ISSN 0951-7715 (2019)

[img] Text
Bi-HamiltonianstructureofadynamicalsystemintroducedbyBraden.pdf - Published Version
Restricted access: Registered users only

Download (1MB) | Request a copy
Item Type: Article
Journal or Publication Title: NONLINEARITY
Date: 2019
Volume: 32
Number: 11
Page Range: pp. 4377-4394
ISSN: 0951-7715
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30927041
DOI id: https://doi.org/10.1088/1361-6544/ab2d5e
Date Deposited: 2020. Oct. 14. 10:39
Last Modified: 2020. Oct. 14. 10:39
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19724
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year